MAUDE Adverse Event Report: Cordis US. Corp MYNX CONTROL; Device, Hemostasis, Vascular

Cordis US. Corp MYNX CONTROL; Device, Hemostasis, Vascular
Catalog Number MX6760
Medical Device Problem Code Therapy Delivered to Incorrect Body Area (1508)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2026
Type of Reportable Event Malfunction

Brand Name
MYNX CONTROL
Common Device Name
Device, Hemostasis, Vascular
Manufacturer (Section D)
Cordis US. Corp
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14021 nw 60 avenue
miami lakes, FL 33014
+1(786)313-8372
MDR Report Key50546379
Report Number3004939290-2026-01213
Device Sequence Number10597644
Product Code MGB
UDI-Device Identifier10862028000434
UDI-Public(01)10862028000434(17)280603(10)18592294
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMX6760
Device Lot Number18592294
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date09/01/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale
Patient Weight251 LB